MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ7 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ7 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Model Number 1570-01-135
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Unspecified Infection (1930); Limb Fracture (4518)
Date of Event 02/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision completed due to suspected infection.Surgeon reported summit femoral stem and pinnacle cup was well fixed.Surgeon also reported patient had done well post total hip replacement prior to a fall which had caused a periprosthetic fracture.The fracture was treated with a stryker trochanteric hook plate and healed but subsequently became infected.The hook plate was removed and the infection treated but not resolved.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: an analysis of the product could not be performed, since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed, as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information, monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.

Brand Name
SUMMIT POR TAPER SZ7 STD OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13712062
Report Number1818910-2022-04339
Device Sequence Number6287519
Product Code LPH
UDI-Device Identifier10603295059387
UDI-Public10603295059387
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K001991
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1570-01-135
Device Catalogue Number157001135
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2022
Supplement Date Received by Manufacturer03/26/2022
Initial Report FDA Received Date03/09/2022
Supplement Report FDA Received Date03/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 36IDX62OD; ARTICULEZE M HEAD 36MM +1.5; PINNACLE SECTOR II CUP 62MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale